# SDR SWAA000431

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Part number: 6941311
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT HORIZONTAL STAB AFT SPAR UPPER LUG FWD FACE CORRODED.  REPAIRED LUG PER ERO NR 00-0178PS AND ACO 6513-55.
